Japanese encephalitis

Garcia-Diaz, JB and Pankey, GA (1998) Japanese encephalitis. Infections in Medicine, 15 3: 155-155.

Author Garcia-Diaz, JB
Pankey, GA
Title Japanese encephalitis
Journal name Infections in Medicine   Check publisher's open access policy
ISSN 0749-6524
Publication date 1998-03
Sub-type Article (original research)
Volume 15
Issue 3
Start page 155
End page 155
Total pages 1
Language eng
Keyword Japanese encephalitis
travel medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 04:10:35 EST by System User